Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Periods regular after PCOS treatment, have missed periods, negative HPT, feel dizzy and sleepy with Dubagest. Side effects?

HI I have history of PCOS .I have taken a 6 month treatment post which got my periods regularly for 2 months.I have been trying to conceive as well.I have not got my periods for 2 months now but my home kit tests are negative. I have been adviced dubagest 200 mg twice a day but i feel a little dizzy and sleepy after taking this.Can you suggest why I have been given this and if this can cause any side effects? Thanks Pooja
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  49 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor